# SDR CALA2024112601292

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 12,816 hours, 4,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - ROWS 1 TO 5 SEAT-MOUNTED EMERGENCY AISLE LIGHTS INOP. REF AMM TASK 33-51-06-960-801, FOUND OPEN FUSE, REPLACED FUSE, OPS CHECK OK.
